Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
kelseyb

Going crazy on Accutane?

Recommended Posts

ok... I AM ITCHING LIKE CRAZY!!! Have you ever taken a vicodin/hydrocodine and itched like crazy?? it's just like that.!! feel like I have shit either crawling on my.... or tickling me ALL OVER MY WHOLE BODY. I can't stop scratching it. I scratched my face all up during my sleep.

Has this happened to anyone else?

Share this post


Link to post
Share on other sites

I am really itchy too...but I think it's b/c I am so dry....use really great moisturizer on your body and face. I use a body oil straight out of the shower and then follow with a shea butter cream. If that doesn't help call your doc-

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×